MathSciNet Relay Station
MathSciNet bibliographic data
MR417449 (54 #5499) 32E10 (32L05)
Le Barz, P. À propos des revêtements ramifiés d'espaces de Stein. (French) Math. Ann. 222 (1976), no. 1, 63–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement